# SDR DBCA2019040130002

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N793CG
- Make and model: Amd FALCON900EX
- Aircraft serial: 121
- Aircraft time: 3,760 hours, 1,682 cycles
- Engine: Garrtt TFE731*
- Engine time: 3,760 hours, 1,682 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Line
- Part number: 30612534
- Part serial: NAA
- Condition: Failed
- Location: Oil Cooler
- Part time: 3,760 hours, 1,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW RECEIVED "CHECK OIL" AND "OIL PRESS 3" CAS MESSAGE IN FLIGHT. CREW SHUTDOWN #3 ENGINE, DECLARED EMERGENCY AND DIVERTED.  FOUND OIL COOLER SUPPLY LINE CRACKED, NON-MAGNETIC MATERIAL IN INLET AND MAGNETIC DEBRIS IN TRANSFER GEARBOX.  REPLACED OIL COOLER SUPPLY LINE WITH NEW P/N 3061253-5.
